# SDR DALA2016062704950

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 68,171 hours, 50,656 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A PANEL EMERGENCY EXIT LIGHTS SWITCH DOES NOT ACTIVATE EMERGENCY EXIT LIGHTS.  FOUND OPEN BATTERY JUMPER WIRE AT OVERWING EMERGENCY EVAC LIGHTS BATTERY, PACK, B5-49.  RETERMINATED WIRE REF AMM 25-50-04.  OPS CHECK GOOD.
